# SDR 2005FA0001315

- Difficulty date: September 23, 2005
- Submitted: September 23, 2005
- Operation: General aviation
- Aircraft: N502SE
- Make and model: Beech C90
- Aircraft serial: LJ740
- Aircraft time: 10,663 hours
- Engine: Pwa PT6A21
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH THERE WAS NO RT MAIN GEAR INDICATION.  CHECKED GEAR RIGGING AND ADJUSTED RT DOWNLOCK SWITCH IAW M/M.
